# SDR COEA2013061908900

- Difficulty date: May 25, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: S53372410202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FRAME 13 FAILSAFE HAS CORROSION BETWEEN S20-21R.  REPAIR IAW SRM 53-00-00.
